Academic Journals Database
Disseminating quality controlled scientific knowledge

S1-Equivariant CMC Surfaces in the Berger Sphere and the Corresponding Lagrangians

ADD TO MY LIST
 
Author(s): Keiichi Kikuchi

Journal: Advances in Pure Mathematics
ISSN 2160-0368

Volume: 03;
Issue: 02;
Start page: 259;
Date: 2013;
Original page

Keywords: S1-Equivariant CMC Surfaces | Conservation Laws

ABSTRACT
The periodic s1-equivariant hypersurfaces of constant mean curvature can be obtained by using the Lagrangians with suitable potential functions in the Berger spheres. In the corresponding Hamiltonian system, the conservation law is effectively applied to the construction of periodic s1-equivariant surfaces of arbitrary positive constant mean curvature.
Why do you need a reservation system?      Save time & money - Smart Internet Solutions